Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 113, NWS Shreveport, LA

March 30, 20255 counties in Texas; De Soto Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 30, 2025, 10:26 PM CDT for 5 counties in Texas; De Soto Parish, Louisiana. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 10:26 PM CDT (03:26 UTC)
Expired
Mar 30, 2025, 10:58 PM CDT
In force
32 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties De Soto Parish, LA, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 72 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 10:36 PM CDTHAIL 13 Wsw Timpson, TXQuarter sized hail reported between Garrison and Timpson.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 6:38 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2093 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2093 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

145 
WUUS54 KSHV 310326
SVRSHV
LAC031-TXC347-365-401-405-419-310430-
/O.NEW.KSHV.SV.W.0113.250331T0326Z-250331T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1026 PM CDT Sun Mar 30 2025

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southwestern De Soto Parish in northwestern Louisiana...
  Northeastern Nacogdoches County in eastern Texas...
  North Central San Augustine County in eastern Texas...
  Shelby County in eastern Texas...
  Southeastern Panola County in northeastern Texas...
  Southeastern Rusk County in northeastern Texas...

* Until 1130 PM CDT.

* At 1026 PM CDT, severe thunderstorms were located along a line 
  from 8 miles north of Joaquin to 7 miles northeast of 
  Martinsville, or along a line from 15 miles east of Carthage to 12 
  miles southwest of Center, moving southeast at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect
           hail damage to roofs, siding, windows, and vehicles.
           Expect wind damage to roofs, siding, and trees.

* Locations impacted include...
  Center, Logansport, Tenaha, Timpson, Garrison, Joaquin, 
  Shelbyville, Neuville, Huxley, Grand Cane, Longstreet, Stanley, 
  James, Paxton, Woods, Jericho, Arcadia, Calgary and Stockman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

&&

LAT...LON 3187 9454 3198 9435 3211 9425 3212 9378
      3176 9393 3153 9423
TIME...MOT...LOC 0326Z 296DEG 15KT 3209 9409 3187 9416 3168 9432

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

53
5 follow-up statements
128 
WWUS54 KSHV 310337
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1037 PM CDT Sun Mar 30 2025

TXC347-401-310347-
/O.CAN.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
Nacogdoches TX-Rusk TX-
1037 PM CDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN 
NACOGDOCHES AND SOUTHEASTERN RUSK COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for a 
portion of northeast Texas.

&&

LAT...LON 3164 9429 3174 9441 3175 9442 3177 9442
      3177 9443 3180 9443 3192 9431 3211 9419
      3212 9378 3176 9393 3156 9419
TIME...MOT...LOC 0326Z 296DEG 15KT 3208 9409 3187 9416 3168 9432

$$


LAC031-TXC365-405-419-310430-
/O.CON.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-San Augustine TX-Shelby TX-
1037 PM CDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT 
FOR SOUTHWESTERN DE SOTO PARISH AND NORTH CENTRAL SAN AUGUSTINE, 
SHELBY AND SOUTHEASTERN PANOLA COUNTIES...

At 1037 PM CDT, severe thunderstorms were located along a line from 
9 miles north of Joaquin to 5 miles southwest of Center, or along a 
line from 14 miles east of Carthage to 5 miles southwest of Center, 
moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         wind damage to roofs, siding, and trees.

Locations impacted include...
  Center, Logansport, Tenaha, Joaquin, Shelbyville, Neuville, 
  Huxley, Grand Cane, Longstreet, Stanley, James, Paxton, Jericho, 
  Arcadia, Calgary and Stockman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

&&

LAT...LON 3164 9429 3174 9441 3175 9442 3177 9442
      3177 9443 3180 9443 3192 9431 3211 9419
      3212 9378 3176 9393 3156 9419
TIME...MOT...LOC 0326Z 292DEG 15KT 3211 9415 3190 9416 3178 9431

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

53
782 
WWUS54 KSHV 310338
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1038 PM CDT Sun Mar 30 2025

TXC405-310348-
/O.CAN.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
San Augustine TX-
1038 PM CDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTH CENTRAL SAN 
AUGUSTINE COUNTY...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for a 
portion of northeast Texas.

&&

LAT...LON 3174 9441 3175 9442 3177 9442 3177 9443
      3179 9443 3180 9442 3180 9443 3192 9431
      3211 9419 3212 9378 3176 9393 3164 9409
TIME...MOT...LOC 0337Z 292DEG 15KT 3209 9410 3188 9411 3176 9426

$$


LAC031-TXC365-419-310430-
/O.CON.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-Shelby TX-
1038 PM CDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT 
FOR SOUTHWESTERN DE SOTO PARISH AND SHELBY AND SOUTHEASTERN PANOLA 
COUNTIES...

At 1038 PM CDT, severe thunderstorms were located along a line from 
9 miles north of Joaquin to near Center, or along a line from 15 
miles east of Carthage to near Center, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         wind damage to roofs, siding, and trees.

Locations impacted include...
  Center, Logansport, Tenaha, Joaquin, Shelbyville, Neuville, 
  Huxley, Grand Cane, Longstreet, Stanley, James, Paxton, Jericho, 
  Arcadia and Stockman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

&&

LAT...LON 3174 9441 3175 9442 3177 9442 3177 9443
      3179 9443 3180 9442 3180 9443 3192 9431
      3211 9419 3212 9378 3176 9393 3164 9409
TIME...MOT...LOC 0337Z 292DEG 15KT 3209 9410 3188 9411 3176 9426

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

53
308 
WWUS54 KSHV 310349
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1049 PM CDT Sun Mar 30 2025

LAC031-TXC365-419-310430-
/O.CON.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-Shelby TX-
1049 PM CDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT 
FOR SOUTHWESTERN DE SOTO PARISH AND NORTHEASTERN SHELBY AND 
SOUTHEASTERN PANOLA COUNTIES...

At 1049 PM CDT, severe thunderstorms were located along a line from 
7 miles north of Joaquin to over Shelbyville, or along a line from 
18 miles east of Carthage to 5 miles east of Center, moving east at 
15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         wind damage to roofs, siding, and trees.

Locations impacted include...
  Center, Logansport, Joaquin, Shelbyville, Huxley, Grand Cane, 
  Longstreet, Stanley and James.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

&&

LAT...LON 3191 9419 3211 9406 3212 9378 3176 9393
      3166 9407 3186 9423
TIME...MOT...LOC 0338Z 278DEG 15KT 3208 9410 3192 9406 3179 9415

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

53
252 
WWUS54 KSHV 310355
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1055 PM CDT Sun Mar 30 2025

LAC031-TXC365-419-310430-
/O.CON.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-Shelby TX-
1055 PM CDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT 
FOR SOUTHWESTERN DE SOTO PARISH AND NORTHEASTERN SHELBY AND 
SOUTHEASTERN PANOLA COUNTIES...

At 1055 PM CDT, severe thunderstorms were located along a line from 
7 miles north of Logansport to over Shelbyville, or along a line 
from 19 miles west of Mansfield to 7 miles east of Center, moving 
east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail
         damage to roofs, siding, windows, and vehicles. Expect
         wind damage to roofs, siding, and trees.

Locations impacted include...
  Logansport, Joaquin, Huxley, Grand Cane, Longstreet and Stanley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

&&

LAT...LON 3198 9410 3208 9408 3212 9378 3176 9393
      3170 9401 3182 9412
TIME...MOT...LOC 0349Z 278DEG 15KT 3207 9404 3191 9401 3179 9409

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

53
321 
WWUS54 KSHV 310358
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1058 PM CDT Sun Mar 30 2025

LAC031-TXC365-419-310408-
/O.CAN.KSHV.SV.W.0113.000000T0000Z-250331T0430Z/
De Soto LA-Panola TX-Shelby TX-
1058 PM CDT Sun Mar 30 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHWESTERN DE SOTO 
PARISH AND NORTHEASTERN SHELBY AND SOUTHEASTERN PANOLA COUNTIES...

The Severe Thunderstorm Warning that was previously in effect has 
been reissued for De Soto Parish and Shelby County and is in effect 
until 1145 PM CDT. Please refer to that bulletin for the latest 
severe weather information.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for 
portions of northwest Louisiana and northeast Texas.

&&

LAT...LON 3198 9410 3208 9408 3212 9378 3176 9393
      3170 9401 3182 9412
TIME...MOT...LOC 0355Z 278DEG 15KT 3207 9402 3191 9398 3178 9407

$$

53

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:59 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Mar 30, 6:59 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
659 PM CDT Sun Mar 30 2025

...New AVIATION...

.SHORT TERM...
(This evening through Monday Night)
Issued at 238 PM CDT Sun Mar 30 2025

Things have been quiet so far since this morning convection
dissipated. But, southerly winds have been on the increase this
afternoon, with gusts as high as 30 mph at times. Although we have
seen some sustained winds of 20 mph, those readings have been
isolated, so will hold off on a Wind Advisory. Regardless, it will
still be breezy out there, so exercise caution on area waterways
and roadways. As we move into the late afternoon and early evening
hours, models continue to suggest a pre-frontal trough or dryline
like feature will move into the area ahead of the aforementioned
frontal boundary. With today's southerly winds raising our dew
points into the mid 60s and temps into the 80s, the atmosphere
should be plenty unstable ahead of this pre-frontal feature.
Discrete storms are expected to rapidly develop across the western
half of the region before eventually becoming more of a QLCS
feature with the arrival of the front later this evening and
during the overnight hours. With steep mid-level lapse rates and
decent effective bulk shear, all modes of severe weather will be
possible, especially large hail and damaging winds. Locally heavy
rainfall will also be a threat.

Convection should clear the forecast area by mid to late Monday
morning, as the front exists the region. Cooler and drier air will
move into the area, with overnight lows returning back into the
50s areawide Monday night/Tuesday morning, and possibly upper 40s
in our northern zones. /20/

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 238 PM CDT Sun Mar 30 2025

Dry weather will remain across the region on Tuesday, but another
approaching cold front will bring us a chance for more strong to
severe storms by next Wednesday. At the same time, upper ridging
will build into the southeast CONUS. This will likely stop the
eastward progression of the front and stall it out near our
northwest zones for the remainder of next week into early next
weekend. Rain chances will remain across the forecast area during
this period, with more severe weather possible. This could also
result in excessive rainfall, with storms expected to train over
the same areas near the frontal boundary. One thing of note will
be where the front hangs up next week. It is possible the front
could stall just north of the region, which would be favorable for
less severe weather and heavy rain in our area. However, if the
frontal boundary stalls more southward, it could be a busy week
for portions of the Four State Region. /20/

&&

.AVIATION...
(00Z TAFS)
Issued at 644 PM CDT Sun Mar 30 2025

The main aviation concern through the evening hours is potential
for rapid strong to severe thunderstorm development that would
initially affect SHV / TYR / GGG/ LFK through midnight tonight.
Impacts are less certain at TXK as there is a decent probability
most of the storms firing up along the incoming cold front could
wait until cold front clears south of TXK. Storms will likely hold
off until closer to midnight and into the early morning hours at
ELD and MLU. The main risk with severe storms will be large hail
up to golf ball size, damaging winds gusts in excess of 60 mph,
frequent lightning, and torrential downpours. Expect problematic
to mostly clear east of our region by daybreak on Monday, although
MVFR to IFR cloud decks will build in behind the front late
tonight at SHV, ELD, MLU, and LFK and likely will not lift to VFR
levels until later tomorrow morning at the earliest. Winds will be
a bit gusty from the SSW ahead of the cold front, but then
switching to the north at 8 to 15 mph as the cold front passes
through tonight. /50/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 238 PM CDT Sun Mar 30 2025

Spotter activation will be needed by late this afternoon and
tonight for much of the Four State Region. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  62  75  56  82 /  70  10   0   0
MLU  64  76  53  82 /  70  20   0   0
DEQ  48  73  47  78 /  30  10   0   0
TXK  55  75  52  81 /  60  10   0   0
ELD  56  75  48  80 /  70  10   0   0
TYR  55  75  57  84 /  50  10   0   0
GGG  56  75  55  83 /  60  10   0   0
LFK  63  78  60  85 /  60  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...20
LONG TERM....20
AVIATION...50

In the hours before

Local storm report, Mar 30, 9:38 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
938 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Hail             4 N Reklaw              31.93N 94.98W
03/30/2025  E2.00 Inch       Rusk               TX   Public

            Social media report of at least 2 inch size
            hail just south of Lake Striker.

&&

BB
Special weather statement, Mar 30, 9:43 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 PM CDT Sun Mar 30 2025

TXZ150>152-310315-
Rusk TX-Nacogdoches TX-Panola TX-
943 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES...
SOUTHWESTERN PANOLA AND SOUTHEASTERN RUSK COUNTIES UNTIL 1015 PM
CDT...

At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Trawick, or 18 miles north of Nacogdoches, moving
east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Garrison, Trawick, Cushing, Mount Enterprise, Lawsonville, Dotson
  and Looneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3184 9483 3198 9479 3209 9449 3197 9450
      3197 9451 3192 9451 3191 9450 3176 9451
      3169 9488
TIME...MOT...LOC 0243Z 253DEG 27KT 3188 9465

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

53
Local storm report, Mar 30, 9:53 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
953 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     Hail             Timpson                 31.91N 94.40W
03/30/2025  E1.75 Inch       Shelby             TX   Public

            Hail up to golf ball size reported in the
            town of Timpson.

&&

BB
Special weather statement, Mar 30, 10:05 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1005 PM CDT Sun Mar 30 2025

TXZ149>151-310330-
Rusk TX-Cherokee TX-Panola TX-
1005 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CHEROKEE...
SOUTHWESTERN PANOLA AND SOUTHERN RUSK COUNTIES UNTIL 1030 PM CDT...

At 1005 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Henderson, moving east at 45 mph.

HAZARD...Wind gusts up to 30 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Henderson, Minden, Pinehill, New Salem, Mount Enterprise,
  Brachfield, Laneville, Church Hill and Chapman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3194 9499 3211 9506 3222 9453 3192 9459
      3191 9497
TIME...MOT...LOC 0305Z 268DEG 39KT 3203 9486

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

53
Local storm report, Mar 30, 10:19 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1019 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     Hail             5 WNW Appleby           31.75N 94.68W
03/30/2025  E1.00 Inch       Nacogdoches        TX   Public

            Report of a few hailstones up to the size of
            a quarter near the Central Heights
            community. Time estimated by radar.

&&

BB
Local storm report, Mar 30, 10:22 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1022 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     Hail             Tenaha                  31.94N 94.25W
03/30/2025  M1.00 Inch       Shelby             TX   Public

            Hail reported at a convenience store in
            Tenaha, Texas.

&&

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Nacogdoches, Rusk50 min
Mar 30, 8:10 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Nacogdoches, Panola, Rusk42 min
Mar 30, 8:28 PM CDTSpecial Weather StatementSHVCherokee47 min
Mar 30, 8:49 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby33 min
Mar 30, 8:53 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk41 min
Mar 30, 9:02 PM CDTFlash Flood WarningSHVCherokee, Rusk4 hr
Mar 30, 9:03 PM CDTSpecial Weather StatementSHVCherokee27 min
Mar 30, 9:08 PM CDTSevere Thunderstorm WarningSHVCherokee27 min
Mar 30, 9:16 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Rusk27 min
Mar 30, 9:22 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVPanola, Rusk, Shelby35 min
Mar 30, 9:36 PM CDTSpecial Weather StatementSHVRusk24 min
Mar 30, 9:43 PM CDTSpecial Weather StatementSHVRusk32 min
Mar 30, 9:56 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVNacogdoches, Panola, Rusk, San Augustine, Shelby31 min
Mar 30, 9:59 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby4 hr
Mar 30, 10:05 PM CDTSpecial Weather StatementSHVRusk25 min
Mar 30, 10:34 PM CDTSpecial Weather StatementSHVRusk26 min
Mar 30, 10:57 PM CDTSevere Thunderstorm WarningSHVShelby34 min
Mar 30, 11:00 PM CDTSpecial Weather StatementSHVShelby45 min
Mar 30, 11:04 PM CDTSpecial Weather StatementSHVCherokee, Rusk26 min
Mar 30, 11:18 PM CDTSevere Thunderstorm WarningSHVCherokee, Panola, Rusk42 min
Mar 30, 11:21 PM CDTSpecial Weather StatementSHVNacogdoches24 min
Mar 30, 11:34 PM CDTSevere Thunderstorm WarningSHVShelby41 min
Mar 30, 11:57 PM CDTSpecial Weather StatementSHVCherokee, Rusk48 min
Mar 31, 12:05 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk40 min
Mar 31, 12:08 AM CDTSpecial Weather StatementSHVShelby37 min
Mar 31, 12:40 AM CDTSpecial Weather StatementSHVAngelina, Nacogdoches, Shelby65 min
Mar 31, 1:23 AM CDTSpecial Weather StatementSHVShelby37 min
Mar 31, 1:48 AM CDTRiver Flood WarningSHVNacogdoches, Rusk58 hr
Mar 31, 1:51 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby13 days
Mar 31, 1:51 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby37 min
Mar 31, 1:58 AM CDTSpecial Weather StatementSHVAngelina, San Augustine32 min
Mar 31, 2:26 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVSabine35 min
Mar 31, 2:31 AM CDTSpecial Weather StatementSHVAngelina44 min
Mar 31, 3:06 AM CDTSpecial Weather StatementSHVAngelina, Sabine, San Augustine39 min
Mar 31, 1:59 PM CDTFlood WatchSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more5 days
Mar 30, 11:31 PM CDTSpecial Weather StatementSHVDe Soto29 min
Mar 31, 12:26 AM CDTSevere Thunderstorm WarningSHVClaiborne, Webster49 min
Mar 31, 12:45 AM CDTSpecial Weather StatementSHVRed River, Sabine30 min
Mar 31, 12:51 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine27 min
Mar 31, 1:03 AM CDTSevere Thunderstorm WarningSHVClaiborne, Union42 min
Mar 31, 1:18 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Grant, Natchitoches, Red River, Winn27 min
Mar 31, 1:37 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn43 min
Mar 31, 2:18 AM CDTSevere Thunderstorm Warning Destructive damage threatSHVCaldwell, Grant, LaSalle, Winn57 min
Mar 31, 2:22 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn25 min
Mar 31, 2:47 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVGrant, LaSalle, Winn43 min
Mar 31, 3:01 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Red River, Winn34 min
Mar 31, 3:32 AM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle13 min
Mar 31, 3:35 AM CDTSpecial Weather StatementSHVGrant40 min
Mar 31, 3:47 AM CDTSpecial Weather StatementSHVLaSalle43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Severe Thunderstorm Warnings in Louisiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.